# SDR AALA201610059004

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 72,028 hours, 27,167 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANYARD HANGING OUT OF SLIDE DOOR 1R.  PACKED THE GIRT BAR LANYARD IAW AMM 25-66-00-001.
